# SDR AWXA200501384

- Difficulty date: October 5, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 73,453 hours, 28,863 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 114N4005163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C10 CHECK, DISCOVERED GROOVES WORN INTO PREVIOUS REPAIR DOUBLER ON THE LOWER SURFACE OF THE T/E WEDGE SKIN, FOR THE NR 4 LEADING EDGE SLAT.  DAMAGE WAS CAUSED BY CONTACT WITH FIXED LEADING EDGE DURING EXTENSION AND RETRACTION.  MAINTENANCE REMOVED THE EXISTING REPAIR DOUBLER AND FABRICATED REPLACEMENT DOUBLER IAW BOEING 757-200 SRM 51-70-10-2R.  INSTALLED FABRICATED REPAIR DOUBLER AT WS 390L, ON THE NR 4 LEADING EDGE SLAT IAW BOEING 757-200 SRM 51-70-10-2R PAR 15, 18, 20 AND 21.
